Asymptotics of the Solutions of Second-Order Differential Equations with Rapidly Varying Nonlinearity
- 17 Downloads
We establish asymptotic representations for one class of solutions of a second-order differential equation of the Emden–Fowler type with rapidly varying nonlinearity.
KeywordsDifferential Equation English Translation Asymptotic Property Asymptotic Representation Asymptotic Relation
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 2.M. O. Bilozerova, “Asymptotic representations of solutions of the second-order differential equations with nonlinearities close, in a certain sense, to power nonlinearities,” Nauk. Visn. Cherniv. Univ., Issue 374, 34–43 (2008).Google Scholar
- 3.M. A. Belozerova, “Asymptotic representations of solutions of nonautonomous second-order differential equations with nonlinearities close to power-type nonlinearities,” Nelin. Kolyv., 12, No. 1, 3–15 (2009); English translation: Nonlin. Oscillat., 12, No. 1, 1–14 (2009).Google Scholar
- 4.V. M. Evtukhov and M. A. Belozerova, “Asymptotic representations of the solutions of essentially nonlinear nonautonomous secondorder differential equations,” Ukr. Mat. Zh., 60, No. 3, 310–331 (2008); English translation: Ukr. Math. J., 60, No. 3, 357–383 (2008).Google Scholar
- 6.V. M. Evtukhov, Asymptotic Representations of the Solutions of Nonautonomous Ordinary Differential Equations [in Russian], Doctoral-Degree Thesis (Physics and Mathematics), Kiev (1998).Google Scholar
© Springer Science+Business Media New York 2016